Publication: On the abs-polynomial expansion of piecewise smooth functions
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

On the abs-polynomial expansion of piecewise smooth functions

- Article in a journal -
 

Author(s)
A. Griewank , T. Streubel , C. Tischendorf

Published in
Optimization Methods & Software

Year
2021

Publisher
Taylor & Francis

AD Theory and Techniques
Piecewise Linear

BibTeX
@ARTICLE{
         Griewank2021Ota,
       author = "A. Griewank and T. Streubel and C. Tischendorf",
       title = "On the abs-polynomial expansion of piecewise smooth functions",
       journal = "Optimization Methods \& Software",
       volume = "36",
       number = "2--3",
       pages = "301--315",
       year = "2021",
       publisher = "Taylor \& Francis",
       doi = "10.1080/10556788.2020.1817448",
       ad_theotech = "Piecewise Linear"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)